Blizzard, Valley
- When
- April 4, 4:00 PM CST to April 5, 9:00 AM CST
- Where
- Valley forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 41.567, -98.982 (the zone’s center; the record gives no point)
The same strong storm system which caused severe weather across portions of the region on April 4th, brought a round of winter weather to portions of South Central Nebraska during the overnight hours and into the first half of the day on April 5th. This strong low pressure system tracked near the Nebraska and Kansas state line, with strong winds and snow on the northern edge.
Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GID wrote it up.
The same strong storm system which caused severe weather across portions of the region on April 4th, brought a round of winter weather to portions of South Central Nebraska during the overnight hours and into the first half of the day on April 5th. This strong low pressure system tracked near the Nebraska and Kansas state line, with strong winds and snow on the northern edge. The area which saw the most impact was along and north of Interstate 80, where peak winds of 45 to 55 mph were reported. Such strong winds combined with the falling snow made travel very difficult to impossible at times, with visibilities reduces down to less than one quarter of a mile. With the blowing and drifting of the snow, taking measurements after the storm was quite challenging, but many snowfall totals of 2 to 6 inches were reported. In anticipation of the storm, many towns across the area declared snow emergencies.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before the first event at Apr 4, 12:46 PM CST, 3 hours 14 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
146 PM CDT SAT APR 4 2009
.DISCUSSION...UPDATED THE FORECAST FOR TODAY INTO THIS EVENING.
INCREASED WIND SPEEDS IN THE WESTERN CWA LATE AFTERNOON AS THE
PRESSURE GRADIENT LOOKS QUITE PRONOUNCED ON THE BACK SIDE OF THE
SURFACE LOW WHICH IS PROGRESSIONG THROUGH NORTH CENTRAL KANSAS.
ALSO CHANGED DEW POINTS SO THAT A RIBBON OF DEWPOINTS IS SHOWN
BEING DRAWN FROM THE SOUTH INTO THE EAST AND THEN NORTH SIDE OF
THE SURFACE LOW. DO NOT THINK DEW POINTS WILL GET ABOVE THE MID
40S SINCE THERE IS NOT ANY EVIDENCE OF ANYTHING HIGHER TO THE
SOUTH IN KANSAS.
ALSO INTRODUCED A MIX TO SNOW DURING THE VERY LATE AFTERNOON INTO
HARLAN AND PHELPS COUNTIES.
&&
.PREV DISCUSSION... /ISSUED 1237 PM CDT SAT APR 4 2009/
AVIATION...18Z TAF. MESSY WEATHER EXPECTED FOR THIS TAF PERIOD.
FORECAST REMAINS ON TRACK...WITH THE MAIN STORM SYSTEM NOW MAKING
ITS WAY ONTO THE PLAINS. RAIN/THUNDERSTORM CHANCES WILL INCREASE
THIS AFTERNOON...WITH AN EVENTUAL SWITCH OVER TO SNOW THIS
EVENING. WINDS WILL CONTINUE TO HOWL THROUGH THE ENTIRE TAF
PERIOD...WITH NO SIGNIFICANT CHANGES IN SPEEDS...BUT WILL
GRADUALLY SWITCH FROM THE CURRENTLY EAST DIRECTION TO THE NORTH
OVERNIGHT. EXPECTING A MAJORITY OF THE OVERNIGHT HOURS TO FALL TO
IFR CONDITIONS WITH PERIODIC LIFR...ESP AFTER MIDNIGHT. CONDITIONS
WILL START TO IMPROVE SOME AS WE GET TOWARDS SUNRISE TOMORROW.
PREV DISCUSSION... /ISSUED 413 AM CDT SAT APR 4 2009/
DISCUSSION...MAIN FORECAST CONCERNS REVOLVE AROUND THE UPCOMING
STORM SYSTEM WHICH WILL IMPACT THE AREA TODAY AND TOMORROW. EARLY
MORNING WATER VAPOR IMAGERY INDICATES A MID LEVEL LOW DIGGING INTO
THE FOUR CORNERS REGION...WITH A 100 KT MID LEVEL JET STREAK
ROUNDING THE BASE OF THE LOW. AS A RESULT OF THE JET STREAK...THE
MID LEVEL LOW WILL BEGIN PULLING OUT OF THE FOUR CORNERS REGION
LATER THIS MORNING...BEFORE EMERGING OUT OF THE ROCKIES THIS
AFTERNOON. WAA...DPVA AND DIFFLUENCE ALOFT OUT AHEAD OF THE MID
LEVEL LOW ARE CURRENTLY PROMOTING THE DEVELOPMENT OF LIGHT RAIN AND
SNOW ACROSS THE FRONT RANGE...EASTWARD INTO WESTERN NEBRASKA AND
NORTHWESTERN KANSAS.
MODEL CONSENSUS CONTINUES TO SUGGEST THE MID LEVEL LOW WILL PUSH ACROSS
NORTHWESTERN KANSAS THIS MORNING...AND THEN EASTWARD ACROSS THE
NEBRASKA / KANSAS STATE LINE THIS AFTERNOON AND TONIGHT.
ISENTROPIC LIFT OUT AHEAD OF THE SYSTEM WILL INTENSIFY ACROSS THE
CWFA THROUGH TODAY...EVENTUALLY BRINGING RAIN TO THE ENTIRE AREA
BY THIS AFTERNOON. AT THE SURFACE...A DRY LINE BULGE WILL PUNCH
NORTHEASTWARD OUT OF SOUTHWESTERN KANSAS BY MID DAY...AND INTO
EASTERN KANSAS BY THIS EVENING. MOISTURE ADVECTION OUT AHEAD OF
THE SURFACE LOW WILL ALLOW CAPE VALUES OF 300-600 J/KG INTO THE
SOUTHEASTERN ONE HALF OF THE CWFA BY EARLY THIS AFTERNOON. GIVEN
THE AVAILABLE INSTABILITY...LIFT FROM THE DRY LINE AND LOW
FREEZING LEVELS...WILL CERTAINLY NEED TO MENTION A POSSIBILITY FOR
HAIL ACROSS SOUTHEASTERN PORTIONS OF THE CWFA THIS AFTERNOON. THE
DRY LINE WILL QUICKLY PUSH EAST THIS AFTERNOON...EFFECTIVELY
BRINGING AN END TO MOST THUNDERSTORM ACTIVITY BY LATE THIS AFTERNOON.
ATTENTION THEN TURNS TO SNOW THROUGH THE EVENING AND OVERNIGHT
HOURS.
CURRENT FORECAST THERMODYNAMIC PROFILES INDICATE EXTREME
NORTHWESTERN PORTIONS OF THE CWFA WILL BECOME COOL ENOUGH TO SUPPORT
SNOW BY LATE THIS AFTERNOON...WITH THE RAIN TO SNOW TRANSITION LINE
PROGRESSING SOUTHEASTWARD THROUGH THE REST OF THE NIGHT. THE ENTIRE
CWFA SHOULD BE EXPERIENCING SNOWFALL BY 09Z. THE STRONGEST MID
LEVEL FRONTOGENESIS WILL PUSH ACROSS THE NORTHERN ONE THIRD OF THE
CWFA BETWEEN 03Z AND 12Z AND AS A RESULT...THE HEAVIEST SNOWFALL
IS ALSO EXPECTED ACROSS OUR NORTH. IN ADDITION TO THE
SNOWFALL...STRONG NORTHWESTERLY WINDS ON THE BACK SIDE OF THE
SYSTEM WILL SEVERELY REDUCE VISIBILITIES IN THE AREAS OF HEAVIEST
SNOW. GIVEN ALL THIS...HAVE OPTED TO GO WITH A BLIZZARD WARNING
ACROSS THE NORTHERN ONE QUARTER OF THE CWFA LATE THIS AFTERNOON
THROUGH MIDDAY SUNDAY. FARTHER SOUTH...THE WINDS WILL BE AS STRONG
BUT CURRENTLY DO NOT ANTICIPATE SNOWFALL WILL BE AS HEAVY...SO
HAVE GONE WITH A WINTER STORM WARNING ALONG I-80 AND A WINTER
WEATHER ADVISORY GENERALLY ALONG AND SOUTH OF HIGHWAY 6. INITIALLY
THERE WAS SOME CONCERN OF BLOWING AND DRIFTING OF SNOW ALREADY ON
THE GROUND...HOWEVER GIVEN THE HIGH MOISTURE CONTENT OF THE SNOW
AND THE WARM GROUND TEMPERATURES...DO NOT ANTICIPATE VISIBILITY
RESTRICTIONS WILL BE NEARLY AS BAD OUTSIDE THE HEAVY SNOWFALL.
SNOWFALL WILL COME TO AN END FROM WEST TO EAST SUNDAY
MORNING...WITH THE WINDS FINALLY DIMINISHING SUNDAY EVENING AS THE
STORM SYSTEM PUSHES OUT OF THE AREA.
FINALLY...SURFACE WINDS WILL CONTINUE INTENSIFYING TODAY AS THE
SURFACE LOW MOVES TOWARDS THE AREA. WIND ADVISORY CRITERIA WILL
LIKELY BE MET ACROSS THE SOUTHEASTERN ONE HALF OF THE CWFA BY
THIS MORNING AND AS A RESULT...HAVE GONE AHEAD AND POSTED A WIND
ADVISORY FOR OUR SOUTHEAST BEGINNING AT 12Z THIS MORNING. HAD ALSO
CONSIDERED POSSIBLE FIRE WEATHER CONCERNS ACROSS EXTREME
SOUTHWESTERN PORTIONS OF OUR AREA THIS AFTERNOON...HOWEVER CURRENT
GUIDANCE DOES NOT SUGGEST RH WILL DROP LOW ENOUGH POST DRY LINE TO
SUPPORT SUCH A WARNING.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 1 PM CDT
SUNDAY FOR NEZ074>077-084>087.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ048-049-062>064-
074>077-084>087.
WINTER WEATHER ADVISORY UNTIL 1 PM CDT SUNDAY FOR NEZ072-073-082-
083.
WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR NEZ039>041-046-
047-060-061-072-073-082-083.
BLIZZARD WARNING UNTIL 1 PM CDT SUNDAY FOR NEZ039>041-046-047.
WINTER STORM WARNING FROM 7 PM THIS EVENING TO 1 PM CDT SUNDAY
FOR NEZ048-049-062>064.
WINTER STORM WARNING UNTIL 1 PM CDT SUNDAY FOR NEZ060-061.
KS...WIND ADVISORY UNTIL 1 PM CDT SUNDAY FOR KSZ005>007-017>019.
&&
HEINLEINHAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1155 AM CDT SAT APR 4 2009 NEZ039>041-046-047-051200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD- 1155 AM CDT SAT APR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEBRASKA GENERALLY NORTH OF HIGHWAY 92. .DAY ONE...TODAY AND TONIGHT. A BLIZZARD WARNING HAS BEEN ISSUED FOR LATE THIS AFTERNOON THROUGH 1 PM SUNDAY. PLEASE REFER TO THE LATEST WINTER WEATHER PRODUCT. A WIND ADVISORY HAS BEEN ISSUED FOR TODAY. PLEASE REFER TO THE LATEST WIND ADVISORY PRODUCT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A BLIZZARD WARNING HAS BEEN ISSUED THROUGH 1 PM SUNDAY. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE REGARDING THIS STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ048-049-060>064-051200- MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- 1155 AM CDT SAT APR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEBRASKA...EAST CENTRAL NEBRASKA AND SOUTH CENTRAL NEBRASKA...GENERALLY NEAR INTERSTATE 80. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE NEAR THE I-80 CORRIDOR EAST OF KEARNEY THIS AFTERNOON. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE. A WIND ADVISORY HAS BEEN ISSUED FOR TODAY. PLEASE REFER TO THE LATEST WIND ADVISORY PRODUCT. A WINTER STORM WARNING HAS BEEN ISSUED. THIS WINTER STORM WARNING BEGINS LATE THIS AFTERNOON FOR DAWSON AND BUFFALO COUNTIES. FOR AREAS TO THE EAST...THE WINTER STORM WARNING BEGINS THIS EVENING. THE WINTER STORM WARNING IS VALID THROUGH 1 PM SUNDAY FOR ALL AREAS. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE REGARDING THIS STORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WINTER STORM WARNING HAS BEEN ISSUED THROUGH 1 PM SUNDAY. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE REGARDING THIS STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ072>077-082>087-051200- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1155 AM CDT SAT APR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA ALONG AND SOUTH OF HIGHWAY 6. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...MAINLY EAST OF HIGHWAY 183. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE. AN ISOLATED TORNADO IS ALSO POSSIBLE...MAINLY EAST OF HIGHWAY 281. A WIND ADVISORY HAS BEEN ISSUED FOR TODAY. PLEASE REFER TO THE LATEST WIND ADVISORY PRODUCT. A WINTER WEATHER ADVISORY HAS BEEN ISSUED. THIS WINTER WEATHER ADVISORY BEGINS LATE THIS AFTERNOON FOR AREAS ALONG AND WEST HIGHWAY 183. THE WINTER WEATHER ADVISORY BEGINS THIS EVENING FOR AREAS TO THE EAST OF HIGHWAY 183. THE WINTER WEATHER ADVISORY IS VALID THROUGH 1 PM SUNDAY FOR ALL AREAS. PLEASE REFER TO THE LATEST WINTER WEATHER MESSAGE REGARDING THIS STORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-051200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- 1155 AM CDT SAT APR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE. AN ISOLATED TORNADO IS ALSO POSSIBLE...MAINLY EAST OF HIGHWAY 281. A WIND ADVISORY HAS BEEN ISSUED FOR TODAY. PLEASE REFER TO THE LATEST WIND ADVISORY PRODUCT. SNOWFALL WILL IMPACT THE OUTLOOK AREA THIS EVENING THROUGH SUNDAY MORNING. SNOWFALL ACCUMULATIONS THROUGH SUNDAY MORNING WILL APPROACH ONE INCH. IN ADDITION TO THE SNOWFALL...STRONG NORTHWESTERLY WINDS WILL GUST TO NEAR 45 MPH AT TIMES. VISIBILITY RESTRICTIONS DUE TO BLOWING SNOW MAY MAKE DRIVING CONDITIONS DIFFICULT AT TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PERIODS OF LIGHT SNOW WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THROUGH MIDDAY SUNDAY...WITH ADDITIONAL SNOWFALL ACCUMULATIONS UP TO ONE INCH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 413 PM CDT SAT APR 4 2009 NEZ063-076-042145- CLAY-HAMILTON- 413 PM CDT SAT APR 4 2009 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA SOUTHERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLAY CENTER...OR 21 MILES EAST OF HASTINGS...AND MOVING NORTH AT 30 MPH. * THE THUNDERSTORM WILL BE NEAR... SARONVILLE BY 425 PM CDT HARVARD BY 430 PM CDT STOCKHAM BY 440 PM CDT GILTNER BY 445 PM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 320 AND 324. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. AWJ
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
436 PM CDT SAT APR 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 6 ESE CLAY CENTER 40.49N 97.95W
04/04/2009 E1.25 INCH CLAY NE CO-OP OBSERVER
REPORTED MOSTLY PEA SIZE HAIL WITH A FEW QUARTER TO HALF
DOLLAR SIZE HAIL.
&&
ODERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 438 PM CDT SAT APR 4 2009 NEZ063-064-042215- HAMILTON-YORK- 438 PM CDT SAT APR 4 2009 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WESTERN YORK COUNTY IN EAST CENTRAL NEBRASKA SOUTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF STOCKHAM...OR 17 MILES SOUTHWEST OF YORK...AND MOVING NORTH AT 40 MPH. * THE THUNDERSTORM WILL BE NEAR... HENDERSON BY 445 PM CDT HAMPTON BY 455 PM CDT THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 330 AND 348. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. AWJ
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
444 PM CDT SAT APR 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM FUNNEL CLOUD 1 E SUTTON 40.61N 97.84W
04/04/2009 CLAY NE FIRE DEPT/RESCUE
FUNNEL CLOUD REPORTED 1 MILE EAST OF SUTTON MOVING NNE.
&&
ODERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
449 PM CDT SAT APR 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TORNADO 1 E SUTTON 40.61N 97.84W
04/04/2009 CLAY NE FIRE DEPT/RESCUE
&&
KISNERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
457 PM CDT SAT APR 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 5 SW HENDERSON 40.73N 97.88W
04/04/2009 E0.50 INCH HAMILTON NE TRAINED SPOTTER
HAIL LASTED APPROXIMATLEY 25 MINUTES.
&&
ODERThe national radar mosaic for the moment the first event began.
7 winter storm, 5 blizzard. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2009Every state in 2009This day in weather historyWarnings in Nebraska, April 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 167900, 167901, 167903, 167899, 167902, 167904, 167898, 167895, 167896, 167892, 167893, 167894.